# SDR UPS97224281

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Eye End
- Part number: ARGE117
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG MANUAL EXTENSION UPLOCK RELEASE SHAFT PUSHROD EYE ENDS WORN     EYE ENDS REPLACED IAW MM 32-34-0.
